Categories

I’m on blood thinning medication (Warfarin or Coumadin) – is earthing indoors safe for me?

Studies show that earthing is a natural blood thinner. So before you start earthing indoors, talk to your doctor. That way they can monitor your medication dosage, and reduce it if need be. NSW GP Dr David Richards says ‘For those on blood thinners, such as Coumadin, I do standard blood-clotting check fortnightly for about two months, and if the blood is stable, then do it monthly. I haven’t encountered any issues’. Consult with your doctor prior to starting earthing and be on the alert for improvements that might indicate your dosage needs to be reduced. Print this study on earthing and blood viscosity to take along to your doctor.

Previous I’ve been earthing while sleeping and feel pretty good. What happens if I stop for a while?
Next I’m on thyroid medication – should I earth or not?
Table of Contents
Shopping Cart

No products in the cart.